Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    10
  • views
    29394

Day 136 - Accutane (4.5 months)

Lindsey2589

967 views

oooo-k. So I am getting a little frustrated. If you saw my gallery, you can see that I am on 4.5 months on Accutane and I still have acne and scars. :shhh: This sucks. My derma said if my face looks good to me by Easter, I can just cancel my April 5th appointment that would get me another months supply and I would be DONE DONE AND DONE. :shhh: I'm not sure what to do. It'll cost me another 160 bucks to do another month, but maybe it would be worth it? Does acne continue to get better once your off the medicine or does it immediately go back to oily skin. I'm just scared it'll come back right away. :cry:

Anyways, I had a couple new blemishes this week and my back pain was bad at times, but my EYES are really getting worse. :shifty: I'm not sure if it's accutane related BUT I have noticed a big change, I am needing my glasses a lot more than I used to. I probably am just not drinking enough water?

Overall. Excited that the end of accutane is in sight and my spring break in next week!! HOOT HOOT!! :dance:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×